Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 67, NWS Charleston, WV

June 13, 20226 counties in West Virginia; Boyd County, Carter County, Lawrence County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2022, 9:01 PM EDT for 6 counties in West Virginia; Boyd County, Carter County, Lawrence County, Kentucky. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2022, 9:01 PM EDT (01:01 UTC)
Expired
Jun 13, 2022, 9:45 PM EDT
In force
44 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boyd County, KY, Carter County, KY, Lawrence County, KY, Boone County, WV, Cabell County, WV, Lincoln County, WV, Logan County, WV, Mingo County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 57 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 7:31 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2985 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:07 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 13, 7:07 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
707 PM EDT Mon Jun 13 2022

.SYNOPSIS...
Storms possible tonight. Some storms later today and tonight
could be severe. Heat wave expected for the work week with
diurnal thunderstorms. Warm front Thursday. Cold front Friday.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 655 PM Monday...

Will update the forecast to raise POPs in the path of the
approaching thunderstorms.

As of 208 PM Monday...

Latest radar mosaic shows mainly dry conditions are in place
across the area. However, showers and storms were developing
well to our northwest. These storm will be the forecast issue
through early Tuesday.

The reason for this is that there is still some discrepancy
of the track of a developing MCS between the models. A few
models suggest a track well to our north while others dive the
feature southeast across portions or our forecast area.

Current thinking is that an area of showers and storms
developing across portions of IL/IN at this time could move
across our south early this evening. Other storms located across
WI will impact our northern counties later.

SPC has the much of the area in slight risk with enhanced risk
of severe storms creeping into Perry/Morgan/Washington counties
in Ohio. For more detail regarding the severe threat...see the
latest SPC Day 1 outlook /SWODY1/.

Combination of abundant moisture and the possibility of training
storms may result in water issues with the storms. Because of
this, WPC has our entire area in marginal risk of excessive
rainfall with some of our southeast Ohio counties in slight
risk.

Once the storms push southeast Tuesday morning, dry conditions
should prevail. Models indicate the upper high that is centered
over the southern plains will shift east bringing very warm and
even hot temperatures to our area by Tuesday afternoon.

Combination of temperatures in the 90s across the lowlands with
dewpoint temperatures well into the 70s will make it feel like
105 to 110 degrees. Currently coordinating with our neighbors on
possibly upgrading the excessive heat watch to a warning across
portions of the region.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 215 PM Monday...

Continued hot and humid on Wednesday, along with additional
rounds of showers and storms, particularly across the north and
east as a frontal boundary lingers across the area. Heat
warnings and/or advisories look to continue to be likely across
the lowlands during this time period.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 1214 PM Monday...

Upper ridge will continue to remain across the eastern U.S. with hot
and humid weather continuing. Looking like additional heat
advisories may be necessary on this day across much of the lowlands.
A cold front will come through late Thursday night into Friday,
finally bringing a return of drier, less humid, and cooler weather
into the forecast area for the remainder of the extended.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 655 PM Monday...

Some showers and thunderstorms this evening will cause IFR
restrictions and strong gusty winds. Outside of the
thunderstorms, expect VFR conditions. Areas that get rainfall
and then clear out cloud see dense fog later tonight.

A cumulus deck can be expected on Tuesday. Initially there could
be some MVFR conditions with the deck, but it will raise to VFR.
There is a small chance that an afternoon thunderstorm could
cause restrictions.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY...

FORECAST CONFIDENCE: Medium tonight. High Tuesday.

ALTERNATE SCENARIOS: Timing, intensity, and location of
showers/storms tonight could vary. Timing and location of fog
tonight could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EDT 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    M    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    H    M

AFTER 00Z WEDNESDAY...
Brief IFR possible in thunderstorms Thursday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Excessive Heat Watch from Tuesday afternoon through Thursday
     evening for WVZ005>010-013>019-024>029.
OH...Excessive Heat Watch from Tuesday afternoon through Thursday
     evening for OHZ066-067-075-076-083>087.
KY...Excessive Heat Watch from Tuesday afternoon through Thursday
     evening for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...JSH/SL
NEAR TERM...GW
SHORT TERM...SL
LONG TERM...SL
AVIATION...RPY
Hazardous weather outlook, Jun 13, 2:23 PM EDT, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
223 PM EDT Mon Jun 13 2022

WVZ011-020-030>032-039-040-525-526-141830-
Tyler-Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Randolph-Southeast Randolph-
223 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia and northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms later today and
tonight. Damaging winds and large hail will be the main threats,
but a tornado cannot be ruled out. Localized water issues are
possible in areas that receive multiple rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

A long stretch of hot and humid weather is expected for much of the
work week, with hazardous heat levels possible on Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-OHZ075-076-083>087-WVZ007>010-016>019-028-029-141830-
Greenup-Carter-Boyd-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Roane-Wirt-Calhoun-
Ritchie-Braxton-Gilmer-
223 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, and portions of central West
Virginia, northern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms later today and
tonight. Damaging winds and large hail will be the main threats,
but a tornado cannot be ruled out. Localized water issues are
possible in areas that receive multiple rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.
Additionally, hazardous heat levels will be possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ516-518-520-522>524-141830-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
223 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms later today and
tonight. Damaging winds and large hail are the main threats.
Localized water issues are possible in areas that receive multiple
rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-034-515-517-519-521-141830-
Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh-
Northwest Fayette-Northwest Nicholas-Northwest Webster-
223 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe thunderstorms later today and
tonight. Damaging winds and large hail are the main threats.
Localized water issues are possible in areas that receive multiple
rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

A long stretch of hot and humid weather is expected for much of the
work week, with hazardous heat levels possible on Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ105-WVZ005-006-013>015-024>027-141830-
Lawrence KY-Wayne-Cabell-Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-
Clay-
223 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of central West Virginia, southern West
Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms later today and
tonight. Damaging winds and large hail are the main threats.
Localized water issues are possible in areas that receive multiple
rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.
Additionally, hazardous heat levels will be possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-141830-
Perry-Morgan-
223 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

There is an enhanced risk for severe thunderstorms later today and
tonight. Damaging winds and large hail will be the main threats, but
a tornado cannot be ruled out. Localized water issues are possible in
areas that receive multiple rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

A long stretch of hot and humid weather is expected for much of the
work week, with hazardous heat levels possible on Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jun 13, 8:30 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
830 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     1 NNW HAMDEN            39.18N 82.53W
06/13/2022                   VINTON             OH   PUBLIC

            1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
            OFF.

&&
Local storm report, Jun 13, 8:42 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
842 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     3 E BEECH FORK STATE PA 38.31N 82.35W
06/13/2022                   WAYNE              WV   PUBLIC

            TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.

&&
Local storm report, Jun 13, 8:51 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
851 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     FLOOD            2 ESE HUNTINGTON        38.41N 82.40W
06/13/2022                   CABELL             WV   PUBLIC

            RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&
Local storm report, Jun 13, 8:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
858 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             2 SSW HURRICANE         38.42N 82.03W
06/13/2022  U0.50 INCH       PUTNAM             WV   PUBLIC

            HALF-INCH (0.50 IN.).

&&
Local storm report, Jun 13, 8:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
859 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     ATHENS                  39.32N 82.10W
06/13/2022                   ATHENS             OH   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&
Local storm report, Jun 13, 9:01 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
901 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     HAMDEN                  39.16N 82.53W
06/13/2022                   VINTON             OH   PUBLIC

            3-INCH TREE LIMBS BROKEN.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:09 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne66 min
Jun 13, 8:21 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXCabell, Jackson, Lincoln, Mason, Putnam, Wayne54 min
Jun 13, 8:37 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more38 min
Jun 13, 8:44 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Pleasants, Ritchie, Roane, Wirt and 1 more46 min
Jun 13, 8:58 PM EDTFlash Flood WarningRLXCabell2 hr
Jun 13, 9:06 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Jackson, Pleasants and 5 more39 min
Jun 13, 9:12 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Braxton, Calhoun, Clay, Fayette, Jackson and 7 more48 min
Jun 13, 9:34 PM EDTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Kanawha, Logan, Nicholas and 2 more41 min
Jun 13, 9:42 PM EDTSpecial Weather StatementRLXBraxton, Doddridge, Gilmer, Lewis, Pleasants, Ritchie and 1 more33 min
Jun 13, 9:51 PM EDTSpecial Weather StatementRLXClay24 min
Jun 13, 9:55 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne35 min
Jun 13, 10:01 PM EDTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Logan, Nicholas, Raleigh and 2 more44 min
Jun 13, 10:05 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Lewis, Tyler, Upshur25 min
Jun 13, 10:10 PM EDTSpecial Weather StatementRLXPocahontas, Webster50 min
Jun 13, 10:13 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne32 min
Jun 13, 10:19 PM EDTSpecial Weather StatementRLXWyoming41 min
Jun 13, 10:29 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Lewis, Randolph, Taylor, Upshur46 min
Jun 13, 10:34 PM EDTSpecial Weather StatementRLXMcDowell41 min
Jun 13, 10:40 PM EDTSpecial Weather StatementRLXPocahontas50 min
Jun 13, 10:46 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming29 min
Jun 13, 10:55 PM EDTSpecial Weather StatementRLXMingo35 min
Jun 13, 11:04 PM EDTSpecial Weather StatementRLXRandolph26 min
Jun 13, 11:04 PM EDTSpecial Weather StatementRLXRandolph26 min
Jun 13, 11:12 PM EDTSpecial Weather StatementRLXMcDowell33 min
Jun 13, 11:28 PM EDTSpecial Weather StatementRLXMcDowell47 min
Jun 14, 1:13 AM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wirt, Wood32 min
Jun 14, 1:48 AM EDTSpecial Weather StatementRLXJackson, Mason, Roane42 min
Jun 14, 2:19 AM EDTSpecial Weather StatementRLXCabell, Clay, Kanawha, Mason, Nicholas, Putnam and 1 more41 min
Jun 14, 2:56 AM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Lincoln, Logan, Raleigh and 1 more49 min
Jun 14, 3:18 AM EDTSpecial Weather StatementRLXMingo, Wayne27 min
Jun 14, 3:51 AM EDTSpecial Weather StatementRLXMcDowell, Mingo, Wyoming39 min
Jun 14, 4:06 AM EDTExcessive Heat WarningRLXBoone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more16 hr
Jun 14, 4:06 AM EDTHeat AdvisoryRLXBraxton, Calhoun, Clay, Fayette, Gilmer, McDowell and 8 more16 hr
Jun 14, 4:51 AM EDTSpecial Weather StatementRLXRitchie, Wood39 min
Jun 14, 5:24 AM EDTSpecial Weather StatementRLXBraxton, Calhoun, Gilmer, Jackson, Pleasants, Ritchie and 3 more36 min
Jun 14, 6:01 AM EDTSpecial Weather StatementRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Roane44 min
Jun 14, 9:37 AM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison23 min
Jun 14, 10:01 AM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison29 min
Jun 14, 10:28 AM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur32 min
Jun 14, 10:38 AM EDTFlash Flood WarningRLXBarbour, Doddridge, Harrison, Lewis, Taylor3 hr
Jun 14, 11:01 AM EDTSevere Thunderstorm WarningRLXRandolph, Upshur29 min
Jun 14, 11:07 AM EDTSpecial Weather StatementRLXHarrison23 min
Jun 14, 11:27 AM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Randolph, Upshur33 min
Jun 14, 11:30 AM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster30 min
Jun 14, 11:58 AM EDTSevere Thunderstorm WarningRLXPocahontas32 min
Jun 14, 12:03 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur, Webster27 min
Jun 14, 12:31 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster29 min
Jun 14, 12:47 PM EDTFlash Flood WarningRLXRandolph, Upshur3 hr
Jun 14, 12:58 PM EDTSevere Thunderstorm WarningRLXPocahontas17 min
Jun 14, 1:02 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph28 min
Jun 14, 1:22 PM EDTSpecial Weather StatementRLXRandolph23 min
Jun 14, 1:33 PM EDTSevere Thunderstorm WarningRLXPocahontas12 min
Jun 14, 1:52 PM EDTExcessive Heat WarningRLXBoone, Cabell, Calhoun, Doddridge, Gilmer, Jackson and 13 more30 hr
Jun 14, 1:52 PM EDTHeat AdvisoryRLXBarbour, Braxton, Clay, Harrison, Lewis, Taylor and 1 more30 hr
Jun 14, 4:17 PM EDTAreal Flood WarningRLXRandolph, Upshur4 hr
Jun 14, 7:49 PM EDTAreal Flood WarningRLXRandolph5 hr
Jun 13, 9:21 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry24 min
Jun 14, 12:11 AM EDTSevere Thunderstorm Warning Considerable damage threatRLXMorgan, Perry34 min
Jun 14, 12:49 AM EDTSpecial Weather StatementRLXAthens, Morgan, Perry, Washington26 min
Jun 14, 1:22 AM EDTSpecial Weather StatementRLXAthens, Morgan, Perry, Vinton23 min
Jun 14, 4:21 AM EDTSevere Thunderstorm WarningRLXMorgan, Perry24 min
Jun 14, 10:50 AM EDTAreal Flood WarningRLXMeigs32 hr
Jun 13, 9:29 PM EDTSpecial Weather StatementRLXBoyd, Greenup31 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2022Severe Thunderstorm Warnings in Kentucky, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.